| Model Number |
72202273 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an acl, a biosure pk screw broke during insertion; the broken pieces were removed from the joint.Surgery resumed after a non-significant delay with a back-up device used in the originally drilled bone hole.No further complications were reported.No further details available.
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H10, h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that tensile strength requirements are specified.A material certificate of analysis (coa) is required for raw material.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.